Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/72448
DC FieldValue
dc.titleA robust high-order recursive quadratic algorithm for linear-in-the- parameters models
dc.contributor.authorZhu, Q.
dc.contributor.authorTan, S.
dc.contributor.authorQiao, Y.
dc.date.accessioned2014-06-19T05:08:10Z
dc.date.available2014-06-19T05:08:10Z
dc.date.issued2006
dc.identifier.citationZhu, Q.,Tan, S.,Qiao, Y. (2006). A robust high-order recursive quadratic algorithm for linear-in-the- parameters models. Proceedings of the IASTED International Conference on Modelling and Simulation 2006 : 476-481. ScholarBank@NUS Repository.
dc.identifier.isbn0889865949
dc.identifier.issn10218181
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/72448
dc.description.abstractIn this paper a robust k-order Recursive Quadratic algorithm for a large class of linear-in-the-parametes models is introduced to enhance Recursive Quadratic algorithm's robustness. The features of the algorithm are discussed and the convergence of the algorithm has been proven in this paper. Several examples are included to demonstrate the efficiency by comparing the result with the conventional least square algorithm and the effectiveness of the robust Recursive Quadratic algorithm.
dc.sourceScopus
dc.subjectHigh-order
dc.subjectQuadratic
dc.subjectRecursive
dc.subjectRobust
dc.typeConference Paper
dc.contributor.departmentELECTRICAL ENGINEERING
dc.description.sourcetitleProceedings of the IASTED International Conference on Modelling and Simulation
dc.description.volume2006
dc.description.page476-481
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

63
checked on Aug 18, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.